# SDR SIMA20150905006

- Difficulty date: September 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,314 hours, 35,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER LIGHT STRIP EXTRUSION DAMAGED.  R & R EMER LIGHT STRIP NR 1 EXTRUSION IAW AMM 33-50-12.  SEE NRWC BOW 201288 FOR INSTALLATION & OPERATIONS CHECK.
